# SDR ALGA201304300001

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N339BG
- Make and model: Agusta AW139
- Aircraft serial: 41234
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 3G3220VOO133
- Part serial: 00395
- Condition: Inoperative
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG FAILED TO RETRACT AFTER TAKEOFF.
